Common Fixed Point And Coincidence Point Theorem For Expansive Mapping In b-Metric Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2021 by IJMTT Journal
Volume-67 Issue-5
Year of Publication : 2021
Authors : Shakuntla Dewangan, Surendra Kumar Tiwari
  10.14445/22315373/IJMTT-V67I5P517

MLA

MLA Style: Shakuntla Dewangan, Surendra Kumar Tiwari  "Common Fixed Point And Coincidence Point Theorem For Expansive Mapping In b-Metric Spaces" International Journal of Mathematics Trends and Technology 67.5 (2021):157-167. 

APA Style: Shakuntla Dewangan, Surendra Kumar Tiwari(2021). Common Fixed Point And Coincidence Point Theorem For Expansive Mapping In b-Metric Spaces International Journal of Mathematics Trends and Technology, 157-167.

Abstract
The purpose of this paper is to present coincidence point and common fixed point results for three and four self-expansive mappings in b- metric spaces. The results presented in this paper generalize and extend several well-known results in the literature.

Reference

[1] Banach, S. (1922), Sur operations dams les ensembles abstraits et leur applicatio aus equation integral, Fund. Math. 3, 133-181.
[2] Bakhtin, I. A. (1989), The contraction mapping principle in quasimetric spaces, Funct. Anal. Unianowsk Gos. Ped. Inst. 30, 26-27.
[3] Czerwik, S. (1993), Contraction mappings in b- metric spaces, Acta Math. Inform.Univ. Ostrv. 1,5-11.
[4] Czerwik, S. (1989), Non linear set valued contraction mappings I b -metric spaces,Acta Sem. Mat. Fiz. Uni. Modena, 46, 263-276.
[5] Gillespie, A.A. and Willams, B.B. (1981), Fixed point theorems for expanding maps, Technical report, 154,1-6.
[6] Daffer, P. Z. and Kaneko, H. (1992), On expansive mappings, Math. Japonica, 37, 733-735.
[7] Daheriya, R.D. Jain, R. and Ughade, M. (2012), Some fixed point theorem for expansive type mapping in dislocated metric spaces, ISRN Mathematical Analysis, 5, Article Id, 376832.doi. 10.5402/2012.
[8] Huang, X., Zhu, C., and Wen, X. (2012), Fixed point theorems for expanding mappings in partial metric spaces, An.St. Univ. Ovidius Constana.20(1), 212-224.
[9] Jain, R., Daheriya, R.D. and Ughade, M. (2015), Fixed point, Coincidence point and common fixed point theorems under various expansive condition in b- metric spaces, Int. J. of Sci. and Inno. Mathematical Research, 3(9), 26-34.
[10] Jain, R., Daheriya, R.D. and Ughade, M. (2016), Fixed point, Coincidence point and common fixed point theorems under various expansive condition in b- metric spaces, Gazi university journal of Sci.29(1), 95-107.
[11] Mohanta, S.K.(2016), Coincidence points and common fixed points for expansive type mappings in b- metric spaces, Iranian J. of Mathematical science and informatics11(1), 101-113.
[12] Boriceanu, M. (2009), Strict fixed point theorems for mutivalued operators in b- metric spaces, Int. J. Mod. Math.4, 285-301.
[13] Hussain, N.Parvaneh, V., Roshan, J.R. and Kandelburg,Z.(2013), Fixe points of cyclic weakly ( Ψ, φ, L, A, B)  contractive mappings in ordered b- metric space with applications,2013; 256,doi:10.1186/1687-1812-2013-256.
[14] Abbas, M. and Jungck, G. (2008), Common fixed point results for non-commuting mappings without continuity in cone metric spaces, J.Math.Anal.Appl.341,416-420.
[15] Jungck, G. (1996), Common fixed points for non-continuous non self maps on non – metric spaces, For East J. Math. Sci.4,199-215.
[16] Bourbaki, N. (1974), Topologie Generale,Herman, Paris, France.

Keywords : b- metric space, Common fixed point, Coincidence Point, Expansive Mapping.